# SDR DALA2022041402613

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N144DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50064
- Aircraft time: 254 hours, 106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER SIGN, LENS MISSING AT LT OVERWING EXIT. REPLACED LENS, LIGHT OPS CHECK GOOD. OK FOR SERVICE. REF. A220 AMP 33-54. (LP# 5145002)
